Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 394096, 9 pages
http://dx.doi.org/10.1155/2014/394096
Research Article

Two Modified Three-Term Type Conjugate Gradient Methods and Their Global Convergence for Unconstrained Optimization

1College of Communication Engineering, Jilin University, Changchun 130025, China
2Department of Mathematics, College of Humanities and Sciences of Northeast Normal University, Changchun 130117, China
3Key Laboratory of Bionic Engineering of Ministry of Education, Jilin University, Changchun 130025, China

Received 22 July 2014; Revised 5 November 2014; Accepted 6 November 2014; Published 23 November 2014

Academic Editor: Masoud Hajarian

Copyright © 2014 Zhongbo Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhongbo Sun, Yantao Tian, and Hongyang Li, “Two Modified Three-Term Type Conjugate Gradient Methods and Their Global Convergence for Unconstrained Optimization,” Mathematical Problems in Engineering, vol. 2014, Article ID 394096, 9 pages, 2014. doi:10.1155/2014/394096